# SDR DALA2016101707410

- Difficulty date: October 16, 2016
- Submitted: October 20, 2016
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 81,146 hours, 36,827 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND FUSELAGE SKIN HAS A DENT IN CLOSE PROXIMITY OF A REPAIR AND OUT OF ALLOWABLE LIMITS AT STA 620 S-16L AND REQUIRES A REPAIR.  COMPLIED WITH ERA 543881-14 REV B.
